Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Diversifications of Serrin's and related symmetry problems
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).ORCID iD: 0000-0002-1316-7913
2012 (English)In: Complex Variables and Elliptic Equations, ISSN 1747-6933, E-ISSN 1747-6941, Vol. 57, no 6, 653-665 p.Article in journal (Refereed) Published
Abstract [en]

If D is a bounded C-1 domain (in R-n) for which the solution to the Dirichlet problem Delta u = -1, in D, u = 0 on partial derivative D has the property that, for given constants r, l>40, and for all x is an element of partial derivative D dist(x, Gamma(l)) = r, (Gamma(l) = {u = l}), then D is necessarily a ball. We prove this, and several other related symmetry results, using various known symmetry methods. The novelty of this article lies in the problem(s) rather than in the method(s). We also present (and in some cases also prove) a variety of possible formulations, that diversifies and generalizes Serrin's and other symmetry problems.

Place, publisher, year, edition, pages
2012. Vol. 57, no 6, 653-665 p.
Keyword [en]
overdetermined problem, Serrin-type problem, symmetry
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-96182DOI: 10.1080/17476933.2010.504848ISI: 000306169400004Scopus ID: 2-s2.0-84859911636OAI: oai:DiVA.org:kth-96182DiVA: diva2:529935
Funder
Swedish Research Council
Note
QC 20120531Available from: 2012-05-31 Created: 2012-05-31 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Shahgholian, Henrik

Search in DiVA

By author/editor
Shahgholian, Henrik
By organisation
Mathematics (Dept.)
In the same journal
Complex Variables and Elliptic Equations
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 58 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf